# SDR 2003UALA00744

- Difficulty date: October 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 27,462 hours, 4,280 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MOVABLE ARMREST OF SEAT 3E DAMAGED.  REPLACED LIGHT ASSY.
